# SDR VQI2012F00014

- Difficulty date: April 21, 2012
- Submitted: May 18, 2012
- Operation: Air carrier
- Aircraft: N852VA
- Make and model: Airbus A320-214
- Aircraft serial: 5004
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Contactor
- Condition: Malfunctioned
- Location: Fuel System
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ACFT DEPARTED, CREW SEN ACARS AT 21:24Z WITH INFORMATION THAT CENTER FUEL TANK PUMPS WERE INOPERATIVE.  AFTER CONFIRMING PUMPS NOT OPERATION IN AUTO OR MANUAL MODE, REFERRED CREW TO FCOM.  CREW DIVERTED ACFT, CONFIRMED BREAKERS NOT TRIPPED AND PLACED PUMPS ON MEL.  ACFT DEPARTED AND CONTINUED FLIGHT.  DURING T/S FOUND GFI CONTACTORS FIN 69QA & 70QA.  RESET THESE AND OPS CHECKS GOOD IAW 28-21-00-710-001A AND MEL CLEARED REF LP 675209.  COMPLIED WITH FOLLOW UP ENGINEERING REQUEST FOR MX ACTION IAW ASM 28-21-03, SHEET 3 AND NO DEFECTS NOTED.
